# SDR 2005UALA00977

- Difficulty date: September 11, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 50,505 hours, 27,841 cycles
- Engine: Ge CFM563US
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R HANDLE MOVES IN FLIGHT.  *S/D*  ADJUSTED COCKING ROD AND LATCH FITTINGS AND STOP PINS.  REF MM 52- 00-96-0100A AND MM 52-41-00.
